MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II BTB, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II BTB, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II BTB, RECON IB¿
Medical Device Problem Codes Failure to Advance (2524); Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/30/2025, a sales representative reported via (b)(4) that an ar-1588btb-ib tightrope® ii btb was deemed defective after trying to shuttle the white tail of the btb tightrope through the locking mechanism.This occurred during a revision acl reconstruction on (b)(6) 2025.The white tail suture would not pass through the tightrope locking configuration to close the loop of the btb tightrope.They ultimately cut the tightrope off and loaded a new one on.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
TIGHTROPE® II BTB, RECON IB¿
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22568183
Report Number1220246-2025-03006
Device Sequence Number21141660
Product Code MBI
UDI-Device Identifier00888867319677
UDI-Public(01)00888867319677(11)240527(17)290430(10)15254094
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II BTB, RECON IB¿
Device Catalogue NumberAR-1588BTB-IB
Device Lot Number15254094
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown